# SDR AALA202502108330

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 37,090 hours, 16,129 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Underserviced
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: HYDRAULIC HEAD PRESSURE DROPS TO ZERO, WILL NOT HOLD; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT SAN. SERVICED HYDRAULIC RESERVOIR HEAD PRESSURE, PER AMM 29-09-00. PERFORMED HYDRAULIC RESERVOIR PRESSURIZATION SYSTEM LEAKAGE TEST, PER AMM 29-09-00. NO LEAKAGE FOUND. PRESSURE REMAINS CONSTANT AFTER 1 HOUR.
